# SDR TSAA0653002

- Difficulty date: January 5, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 51,873 hours, 54,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545769
- Condition: Cracked
- Location: Bs370, Bl-0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK LOWER BL-0, BETWEEN S-28L AND R AT BS 370.  TWO 1/2 INCH FUSELAGE SKIN CRACKS LOWER BL-0, BETWEEN S-28L AND R AT BS370 AND BS380.  MAINTENANCE REPAIRED WITH APPROXIMATELY 40" X 20" SKIN PATCH, FABRICATED DOUBLER )1002024-T3).  REPAIR COMPLETED IAW ECO 3245R2.
